Alert archive / Nebraska / Wind Advisories in 2010

Wind Advisory 2, NWS Cheyenne, WY

January 25, 20108 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Jan 25, 2010, 2:08 AM MST for 8 counties in Nebraska. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2010, 2:08 AM MST (09:08 UTC)
Expired
Jan 25, 2010, 5:41 PM MST
In force
16 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2371 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WWUS75 KCYS 250908
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
208 AM MST MON JAN 25 2010

...STRONG NORTHWEST WINDS TO CONTINUE ACROSS THE WESTERN NEBRASKA
PANHANDLE TODAY...

.A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS ALOFT
TO PRODUCE WINDY CONDITIONS ACROSS THE WESTERN NEBRASKA PANHANDLE
THROUGH 6 PM TODAY.

NEZ002-003-019>021-054-055-095-096-251800-
/O.NEW.KCYS.WI.Y.0002.100125T0908Z-100126T0100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
208 AM MST MON JAN 25 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* TIMING...NORTHWEST WINDS WILL CONTINUE TO BE STRONG TODAY...WITH
  GRADUAL DISSIPATION EXPECTED BY LATE THIS AFTERNOON.

* WINDS...NORTHWEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH
  GUSTS UP TO 50 MPH. 

* IMPACTS...MOTORISTS IN HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION WHILE TRAVELING ACROSS THE WESTERN NEBRASKA PANHANDLE
  TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HAHN
2 follow-up statements
694 
WWUS75 KCYS 251628
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
928 AM MST MON JAN 25 2010

...STRONG NORTHWEST WINDS TO CONTINUE ACROSS THE WESTERN NEBRASKA
PANHANDLE TODAY...

.A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS ALOFT
TO PRODUCE WINDY CONDITIONS ACROSS THE WESTERN NEBRASKA PANHANDLE
THROUGH 6 PM TODAY.

NEZ002-003-019>021-054-055-095-096-260100-
/O.CON.KCYS.WI.Y.0002.000000T0000Z-100126T0100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
928 AM MST MON JAN 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* TIMING...NORTHWEST WINDS WILL CONTINUE TO BE STRONG TODAY... 
  WITH GRADUAL DISSIPATION EXPECTED BY LATE THIS AFTERNOON. 

* WINDS...NORTHWEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH
  GUSTS UP TO 55 MPH.

* IMPACTS...MOTORISTS IN HIGH PROFILE VEHICLES SHOULD EXERCISE 
  CAUTION WHILE TRAVELING ACROSS THE WESTERN NEBRASKA PANHANDLE 
  TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CARPENTER
064 
WWUS75 KCYS 260041
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MST MON JAN 25 2010

...WINDS WILL CONTINUE TO DECREASE OVER THE WESTERN NEBRASKA
PANHANDLE THIS EVENING...

.NORTHERLY WINDS HAVE DIMINISHED OVER THE PANHANDLE SINCE THE
LATE AFTERNOON. THE WINDS WILL CONTINUE TO DECREASE THIS EVENING
AND BE MUCH LIGHTER THE REST OF TONIGHT.

NEZ002-003-019>021-054-055-095-096-260145-
/O.CAN.KCYS.WI.Y.0002.000000T0000Z-100126T0100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
541 PM MST MON JAN 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

NORTHERLY WINDS HAVE DIMINISHED OVER THE PANHANDLE SINCE THE
LATE AFTERNOON. AS OF 530 PM...WIND SPEEDS WERE GENERALLY 
BETWEEN 15 AND 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH. THE
WINDS WILL CONTINUE TO DECREASE THIS EVENING AND BE MUCH 
LIGHTER THE REST OF TONIGHT. FOR THAT REASON...THE WIND ADVISORY 
HAS BEEN CANCELLED. 

FOR MUCH OF MONDAY...WIND GUSTS BETWEEN 50 AND 60 MPH WERE 
COMMON ACROSS THE PANHANDLE. IN SOME PLACES THE STRONG WINDS
PRODUCED LOCALIZED AREAS OF REDUCED VISIBILITIES IN BLOWING DUST
NEAR OPEN FIELDS.

$$

WEILAND

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Jan 24, 2:38 PM MST, 11 hours 30 minutes earlier.

Area forecast discussion, Jan 24, 2:38 PM MST, 11 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
238 PM MST SUN JAN 24 2010

.SHORT TERM...TONIGHT THROUGH TUESDAY...
GUSTY NORTHWEST WINDS CONTINUE ACROSS THE AREA...AND WILL LEAVE THE
CURRENT WIND HIGHLIGHTS IN PLACE WITH THE EXPECTATION THAT BOTH WILL
BE ABLE TO END DURING THE EVENING HOURS AS MIXING DECREASES ALONG
WITH AN EXPECTED DECREASE IN THE SURFACE PRESSURE GRADIENT. WEB
CAMERAS AT SNOWY RANGE SKI AREA AND OTHER SITES SURROUNDING THE
SNOWY RANGE INDICATE SNOWFALL CONTINUES IN THE HIGHER TERRAIN AND
WILL ALSO LET THE SNOW ADVISORY GO UNTIL EXPIRATION AT 500 PM MDT.
LIGHTER SNOW ACCUMULATIONS WILL CONTINUE OVERNIGHT BUT THE
SIGNIFICANT SNOWFALL HAS ALREADY OCCURRED IN THE SNOWY AND SIERRA
MADRE RANGES.

THE UPPER LEVEL LOW WILL MOVE ACROSS IOWA TONIGHT AND THE BROAD
SURFACE LOW PRESSURE WILL SHIFT NORTH ACROSS LAKE SUPERIOR. AS A
RESULT...THE VORTICITY LOBE THAT WAS OVER THE AREA TODAY WILL SHIFT
TO THE SOUTHEAST. WILL KEEP JUST A SLIGHT CHANCE FOR SNOW ACROSS THE
EXTREME NORTHEAST PORTION OF THE AREA TONIGHT TO ACCOUNT FOR ANY
SHOWERS DEVELOPING IN CONVERGENCE DOWNSTREAM OF THE BLACK HILLS.
WILL ALSO RECOGNIZE THE ONGOING OROGRAPHIC SUPPORT FOR SNOW IN THE
SIERRA MADRE AND SNOWY RANGES...WITH CHANCES GENERALLY DECREASING
OVERNIGHT. WILL CONTINUE SNOW CHANCES IN THE MOUNTAINS MONDAY AS
MODELS HAVE BEEN CONSISTENTLY SHOWING AN EXITING RIGHT ENTRANCE
REGION TO A JET STREAK OVERHEAD. EVEN THE MOUNTAINS APPEAR TO HAVE A
BREAK FROM PRECIPITATION MONDAY NIGHT AND EARLY TUESDAY AS THE UPPER
RIDGE BRIEFLY MOVES OVERHEAD. THEN SOUTHWEST FLOW ALOFT RESUMES AND
SHOWER CHANCES WILL RETURN TO THE WESTERN ZONES.

TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL MONDAY...AND WARM TO
SLIGHTLY ABOVE NORMAL ON TUESDAY.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY NIGHT...A WEAK UPPER
DISTURBANCE WILL APPROACH THE REGION TUESDAY NIGHT IN WNW FLOW
ALOFT. A COLD FRONT ASSOCIATED WITH A MUCH STRONGER UPPER LEVEL
SYSTEM IN EASTERN CANADA WILL MOVE SOUTH ACROSS THE CWA LATE TUESDAY
NIGHT WITH NORTHEASTERLY UPSLOPE FLOW INCREASING BEHIND THE FRONT
THROUGH WEDNESDAY. SO EXPECT LIGHT SNOW TO DEVELOP OVER THE CWA WITH
THE COMBINATION OF SFC FORCING AND PVA ALOFT. WILL BEGIN OVER THE
WEST AND NORTH TUESDAY NIGHT AND FILL INTO THE SOUTH BY WEDNESDAY
AFTERNOON WITH DEEPENING UPSLOPE FLOW. SNOW WILL TAPER OFF WEDNESDAY
NIGHT AS THE BEST FORCING SHIFTS SOUTH AND EAST OF THE AREA. ANOTHER
UPPER LEVEL LOW WILL DEEPEN OVER THE DESERT SOUTHWEST WEDNESDAY AND
IS PROGGED TO WEAKEN AS IT MOVES INTO THE SOUTHERN PLAINS THURSDAY.
THE ONLY IMPACT FOR THE CWA FROM THIS SYSTEM WILL BE CONTINUED COOL
TEMPS AS THE TROUGH AXIS MOVES ACROSS THE ROCKIES. STRONG NNW FLOW
WILL MOVE OVERHEAD ON THURSDAY NIGHT AND FRIDAY AS A HIGH AMPLITUDE
RIDGE BUILDS OVER THE WESTERN US. WILL SEE DRY CONDITIONS CONTINUE
THROUGH SATURDAY AS THE RIDGE AXIS MOVES OVERHEAD WITH TEMPERATURES
WARMING INTO THE MID 40S EAST OF THE LARAMIE RANGE BY SATURDAY.
MODELS DIVERGE SOMEWHAT WITH THE APPROACH OF THE NEXT UPPER LEVEL
SYSTEM AS IT COMES ASHORE FRIDAY NIGHT AND PROGRESSES EAST THROUGH
SUNDAY. 12Z ECMWF DEVELOPS A CUTOFF LOW OVER SOUTHERN CALIFORNIA
WHILE THE GFS MAINTAINS AN OPEN WAVE OVER THE INTERMOUNTAIN WEST.
KEPT LOW END SLIGHT CHANCE FOR PRECIP OVER THE MOUNTAINS ON SUNDAY
TO ACCOUNT FOR THESE DIFFERENCES...WITH SNOW POSSIBLY DEVELOPING
AS PVA INCREASES WITH THE APPROACHING SYSTEM.

.AVIATION...MAINLY VFR CONDITIONS WILL OCCUR ACROSS THE AREA THROUGH
MONDAY...WITH SOME REDUCED VSBYS AND CIGS OVER THE MOUNTAINS IN
AREAS OF LIGHT SNOW. STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE
THROUGH THIS EVENING WITH GUSTS 40 TO 50 KT LIKELY EAST OF THE
LARAMIE RANGE. REDUCED VSBYS WILL CONTINUE THROUGH THE EARLY
EVENING AT KAIA AND KSNY IN AREAS OF BLOWING DUST THAT IS
ACCOMPANYING THE STRONG AND GUSTY WINDS. WINDS WILL EASE SLIGHTLY
OVERNIGHT...HOWEVER GUSTS 30 TO 40 KT WILL BE POSSIBLE OVER THIS
AREA THROUGH MONDAY EVENING.

&&

.FIRE WEATHER...VERY GUSTY WINDS WILL CONTINUE ALONG THE SOUTHERN
LARAMIE RANGE FOOTHILLS AND THE ENTIRE NEBRASKA PANHANDLE
THROUGH EARLY THIS EVENING. BREEZY NORTHWEST WINDS WILL CONTINUE
INTO MONDAY AFTERNOON...BUT NOT AS STRONG AS WERE OBSERVED SUNDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 7 PM SUNDAY FOR WYZ116-WYZ117.
     WINTER WEATHER ADVISORY UNTIL 5 PM SUNDAY FOR WYZ112-WYZ114.
NE...WIND ADVISORY UNTIL 8 PM SUNDAY FOR NEZ002-NEZ003-NEZ019-NEZ020-
     NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.

&&

SHORT TERM/AVIATION...CARPENTER
LONG TERM...RJM
Hazardous weather outlook, Jan 24, 2:44 PM MST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
244 PM MST SUN JAN 24 2010

WYZ103>111-113-115-118-119-252145-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
244 PM MST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH WILL
CONTINUE THROUGH AROUND 700 PM MST THIS EVENING. A FEW GUSTS IN
THE CHEYENNE VICINITY WILL REACH 55 TO 60 MPH LATE THIS AFTERNOON.
THE STRONG WINDS WILL BEGIN TO DIMINISH SOME WITH SUNSET TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ112-114-252145-
SIERRA MADRE RANGE-SNOWY RANGE-
244 PM MST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN EFFECT
UNTIL 5 PM. FALLING SNOW WILL COMBINE WITH NORTHWEST WINDS OF 25
TO 35 MPH WITH GUSTS TO 50 MPH TO CREATE AREAS OF BLOWING SNOW
THROUGH SUNSET. TOTAL SNOWFALL ACCUMULATIONS WILL GENERALLY BE 7
TO 12 INCHES...BUT A FEW SITES ABOVE 8500 FEET IN THE SIERRA MADRE
RANGE WILL END UP THIS EVENT WITH 15 TO 22 INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-102-252145-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
244 PM MST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW WILL FALL TODAY...WITH ACCUMULATIONS OF 1 TO 2 INCHES
POSSIBLE. THIS LIGHT SNOW WILL COMBINE WITH STRONG NORTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH TO PRODUCE AREAS OF
BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-252145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
244 PM MST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT THROUGH 8 PM THIS EVENING. NORTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH WILL DEVELOP
ACROSS THE WESTERN NEBRASKA PANHANDLE TODAY. THESE WINDS WILL
CREATE AREAS OF BLOWING DUST.

ADDITIONALLY...LIGHT SNOW IS STILL POSSIBLE ALONG THE PINE RIDGE
LATE THIS AFTERNOON...WITH AN INCH OR LESS OF ACCUMULATION
EXPECTED. ANY NEW SNOW WILL COMBINE WITH THE STRONG WINDS TO
PRODUCES AREAS OF BLOWING AND DRIFTING SNOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ116-117-252145-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
244 PM MST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM TONIGHT. NORTHWEST
WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH CAN BE EXPECTED DURING
THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jan 24, 8:41 PM MST, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
841 PM MST SUN JAN 24 2010

NEZ002-003-019>021-054-055-WYZ116>119-250600-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
841 PM MST SUN JAN 24 2010

LOCALLY STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH 11
PM. GENERALLY NORTHWEST WINDS SUSTAINED IN THE MID TO UPPER 20 MPH
RANGE WITH GUSTS APPROACHING 40 MPH SHOULD BE EXPECTED.

PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR
SUDDEN STRONG GUSTS THAT COULD CAUSE YOU TO LOOSE CONTROL OF YOU
VEHICLE.

Nearby

Wind Advisories in Nebraska, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.